Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness, imbalance, nausea on waking up. Causes for symptoms?

I woke up at seven this morning and left to my grandmothers house, then I fell back asleep for about an hour and once I looked up, everything was turning & spinning, I had trouble walking to the bathroom and I feel like Peuking, although not that much anymore, I didn t not get up really fast. I don t know what s wrong, please help.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Vertigo can be due to several reasons like a problem in the inner ear, a issue with the brain, substance abuse like alcohol or drug abuse etc. There can be other causes as well such as benign paroxysmal positional vertigo etc. We would need a detailed history and exam to find out the exact cause.
If you have not been using drugs or abusing alcohol, I would suggest that you see your general physician for a preliminary ear and eye exam.
I hope that helps
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor